Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 29, Issue 1, Winter 1993  pp. 167-203.

Elementary rotations of linear operators in Krein spaces

Authors Tiberiu Constantinescu (1) and Aurelian Gheondea (2)
Author institution: (1) Department of Mathematics, The University of Texas at Dallas, Richardson, Texas 75083-0688, USA.
(2) Institute of Mathematics, Romanian Academy, P.O. Box 1-764, 70700 Bucharest, Romania.


Contents    Full-Text PDF